# SDR IPXA2023101700187

- Difficulty date: October 17, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,531 hours, 16,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHT TEST LEVEL 1 ALERT DISPLAYED Â€ŒEMERGENCY LT BAT 1 LOÂ€? REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY PER AMM 33-51-01-400-802. OPS CHECK GOOD
